# SDR USAA920081147

- Difficulty date: May 20, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - NR I2D53012/1, LEVEL 2 CORROSION ON AFT CARGO COMPARTMENT STRINGER, BS 967, S27L.  REPAIRED AFT CARGO COMPARTMENT STRINGER, BS 967, S27L IAW B737 SRM 51-20-01 AND 53-00-03.
